251 84

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2022-03-10T06:59:41Z-
dc.date.available2022-03-10T06:59:41Z-
dc.date.issued2020-06-
dc.identifier.citationJOURNAL OF MATHEMATICAL INEQUALITIES, v. 14, no. 2, page. 421-436en_US
dc.identifier.issn1846-579X-
dc.identifier.urihttp://jmi.ele-math.com/14-27/Ulam-stability-of-an-additive-quadratic-functional-equation-in-Banach-spaces-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/168968-
dc.description.abstractUsing the fixed point method and the direct method, we prove the Hyers-Ulam stability of the following additive-quadratic functional equation f(x+y,z+w) + f(x-y,z-w) - 2f(x,z) -2f(x,w)= 0.en_US
dc.language.isoenen_US
dc.publisherELEMENTen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectfixed point methoden_US
dc.subjectadditive-quadratic functional equationen_US
dc.subjectdirect methoden_US
dc.titleULAM STABILITY OF AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION IN BANACH SPACESen_US
dc.typeArticleen_US
dc.relation.no2-
dc.relation.volume14-
dc.identifier.doi10.7153/jmi-2020-14-27-
dc.relation.page421-436-
dc.relation.journalJOURNAL OF MATHEMATICAL INEQUALITIES-
dc.contributor.googleauthorHwang, Inho-
dc.contributor.googleauthorPark, Choonkil-
dc.relation.code2020047005-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE